# SDR IPXA09154708

- Difficulty date: February 13, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- System (JASC): 2564 · Life Raft
- Part: Door
- Condition: Broken
- Location: Life Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LIFE RAFT COMPARTMENT DOOR BROKEN.  M394715 ASSIGNED.  REPAIRED DAMAGED LIFE RAFT STORAGE BOX AND COVER IAW A300 AMM 25-00-20-08.  PLACARD REMOVED.
